# SDR DALA2017090500005

- Difficulty date: September 2, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 42,184 hours, 18,738 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Condition: Corroded
- Location: Nr 4 Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST EMANATING FROM THE NR 4 FLAP JACKSCREW UPPER BALLNUT GIMBAL.  REPLACEED THE JACK SCREW IAW AMM 27-51-11.
